Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2024, Volume 115, Issue 5, Pages 679–689
DOI: https://doi.org/10.4213/mzm14015
(Mi mzm14015)
 

Analytic Complexity: Functions with One-Dimensional Stabilizer in the Gauge Group

V. K. Beloshapkaab

a Lomonosov Moscow State University
b Moscow Center for Fundamental and Applied Mathematics
References:
Abstract: A differential condition for an analytic function of two variables to have one-dimensional stabilizer in the gauge pseudogroup is obtained. A multiplicative representation (by homogeneous functions) of such functions is given. The stabilizer theorem is improved, and two important examples are constructed. Questions are posed.
Keywords: superposition, analytic complexity, differential polynomial.
Received: 28.04.2023
Revised: 16.12.2023
English version:
Mathematical Notes, 2024, Volume 115, Issue 5, Pages 683–691
DOI: https://doi.org/10.1134/S0001434624050043
Bibliographic databases:
Document Type: Article
UDC: 517.55
MSC: 32A10
Language: Russian
Citation: V. K. Beloshapka, “Analytic Complexity: Functions with One-Dimensional Stabilizer in the Gauge Group”, Mat. Zametki, 115:5 (2024), 679–689; Math. Notes, 115:5 (2024), 683–691
Citation in format AMSBIB
\Bibitem{Bel24}
\by V.~K.~Beloshapka
\paper Analytic Complexity: Functions with One-Dimensional Stabilizer in the Gauge Group
\jour Mat. Zametki
\yr 2024
\vol 115
\issue 5
\pages 679--689
\mathnet{http://mi.mathnet.ru/mzm14015}
\crossref{https://doi.org/10.4213/mzm14015}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4774031}
\transl
\jour Math. Notes
\yr 2024
\vol 115
\issue 5
\pages 683--691
\crossref{https://doi.org/10.1134/S0001434624050043}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85198500552}
Linking options:
  • https://www.mathnet.ru/eng/mzm14015
  • https://doi.org/10.4213/mzm14015
  • https://www.mathnet.ru/eng/mzm/v115/i5/p679
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:145
    Full-text PDF :4
    Russian version HTML:6
    References:27
    First page:12
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025